Been on metoprolol 50mg for 5 weeks and only just started on mirtazapine 15mg last night. Feel like i've got a head cold coming on so was wondering if normal over the counter co-codamol is ok to take in combination? Don't think the cold is a side effect of the mirtazapine after taking only 1 tablet?
Is it ok to take co-codamol with Metoprolol & Mirtazapine?
Question posted by heners.feathers on 29 Feb 2012
Last updated on 19 November 2020 by McManus_CJ
When you say, “you don’t think your head cold is a side effect of taking Mirtazapine,” I’ve been on these 15mg for over two weeks now and suffered pressure up the back of my neck/ head which was then followed by a head cold. Apparently mixing Co-codamol with this drug causes swelling in females as per the research I found myself because I was going to mix these two drugs myself but decided not to now as it can cause convulsions in males.
I am in the excact same position with my tablets, and I have just had a flu jab, my nose just keeps streaming, and have ended up with migraine last night after taking codeine phosphate 500/30 prescription ones, the day before yesterday, personally I would not suggest taking them with mirtazapine.
I had to take a sumatriptan last night for migraine, but it caused me heart pulpatations, severe neck pain and very weak heavy left arm, I will carry on tonight with mirtazapine 15mg and no codeine and will see if I stay migraine free, I am also on metoprolol as you are, hope this is some help to you, and keep in touch let me know how you get on with the mirtazapine, good luck
The following link explains the potential interaction between your particular medications:
As long as you are aware of the potential hypotension and CNS effects, and take only as directed, you should be fine to take these medications.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.